MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the tube was positioned in the stomach and when pulling out the wire, the purple cap popped off revealing the "fish hook" wire underneath.This was even after flushing the tube at the beginning of the case.Often a kelly clamp is used to try and pull the wire out once the tube is in place.The customer also reported that these tubes leak at the top and the "y" junctions cracks all the time.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Additional information: h4 manufacturing date added the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.An exact root cause could not be determined without a sample to evaluate.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.A risk assessment was carried out showing the observed occurrence below the expected range.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14286554
Report Number9612030-2022-03238
Device Sequence Number1559692
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number1922402164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date06/20/2022
Date Device Manufactured08/13/2016
Usage of Device A
Patient Sequence Number1
Patient SexUnknown